# SDR CA140702012

- Difficulty date: June 29, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Airbus A319-114
- Aircraft time: 52,743 hours
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Part number: 49200051
- Condition: Damaged
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

(CAN) AS REPORTED BY CREW OVER RADIO: SMOKE INDICATION FROM APU DETECTED, ALSO SMOKE DETECTED IN CABIN.  ACFT WAS AT GATE AND PASSENGERS WERE ON BOARD. CREW FIRED BOTTLES AND REQUESTED CFR TO MEET AT GATE.  PAX DISEMABARKED NORMALLY. MAINTENANCE  ALSO ADVISED.  CORPORATE COMMUNICATIONS WERE BRIEFED VIA EMAIL.  FOUND APU DAMAGED AT FUEL NOZZLE. REQ NEW APU DEF IAW MEL49-10-01.  APU REPLACED IAW AMM 49-11-11.  LEAK CHECK C/OUT SERVICEABLE.
